@article{00952325, title = {A numerical study of eigenvalues of the hyperbolic Laplacian for polyhedra with one cusp.}, journal = {Experimental Mathematics}, volume = {5}, year = {1996}, pages = {57-80}, doi = {10.1080/10586458.1996.10504339}, zbl = {0870.65092}, language = {en}, url = {http://dml.mathdoc.fr/item/00952325} }
Grunewald, Fritz; Huntebrinker, Wolfgang. A numerical study of eigenvalues of the hyperbolic Laplacian for polyhedra with one cusp.. Experimental Mathematics, Tome 5 (1996) pp. 57-80. doi : 10.1080/10586458.1996.10504339. http://gdmltest.u-ga.fr/item/00952325/